MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SARL CODMAN CERTAS PLUS PROGRAMMABLE VALVE INLINE SIPHONGUARD; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

INTEGRA LIFESCIENCES SWITZERLAND SARL CODMAN CERTAS PLUS PROGRAMMABLE VALVE INLINE SIPHONGUARD; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 828805PL
Health Effect - Clinical Codes Headache (1880); Hematoma (1884); Failure of Implant (1924)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Codman certas plus programmable valve with inline siphonguard malfunctioned.Programmed up to 6 but still causing patient to over drain.Patients condition declined resulting in headaches and a hematoma requiring surgery to remove the device.Fda safety report id # (b)(4).

Brand Name
CODMAN CERTAS PLUS PROGRAMMABLE VALVE INLINE SIPHONGUARD
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SARL
MDR Report Key15699318
Report NumberMW5112968
Device Sequence Number4932481
Product Code JXG
UDI-Device Identifier10381780521211
UDI-Public(01)10381780521211
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number828805PL
Device Catalogue Number82-8805PL
Device Lot Number6105017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexFemale